A Schinzel hypothesis H type of result for economical numbers

Koninck de JM and Luca F and Szalay László (2005) A Schinzel hypothesis H type of result for economical numbers. ANNALES DES SCIENCES MATHÉMATIQUES DU QUÉBEC, 29 (1). pp. 1-4. ISSN 0707-9109

[img]
Preview
Text
035_039_u.pdf

Download (123Kb) | Preview
Official URL: http://www.labmath.uqam.ca/~annales/volumes/29-1/P...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tóth Mónika
Identification Number: MTMT:1805865
Date Deposited: 2015. Mar. 28. 17:06
Last Modified: 2016. Aug. 02. 14:16
URI: http://publicatio.nyme.hu/id/eprint/315

Actions (login required)

View Item View Item